# SDR SWAA2017051613702

- Difficulty date: May 10, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 72,494 hours, 58,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT BAND BROKEN.  R&R FLASHLIGHT STRAP PER AMM.
